MAUDE Adverse Event Report: BD MEDICAL - DIABETES CARE BD¿ PET SYRINGES VETERINARY INSULIN SYRINGE; PISTON SYRINGE

BD MEDICAL - DIABETES CARE BD¿ PET SYRINGES VETERINARY INSULIN SYRINGE; PISTON SYRINGE
Model Number 323000
Medical Device Problem Code Volume Accuracy Problem (1675)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/13/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.There were multiple lot numbers reported to be involved.The information for each lot number is as follows: medical device lot #: 2332719.Medical device expiration date: 31-dec-2027.Device manufacture date: 28-nov-2022.Medical device lot #: 2003427.Medical device expiration date: 31-jan-2027.Device manufacture date: 03-jan-2022.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that an unspecified number of bd¿ pet syringes veterinary insulin syringes from lots 2332719 and 2003427 had slanted scale markings.The following information was provided by the initial reporter: "pet owner reported "scale markings" on some of the barrels are not straight.Stated, the markings are "slanted"? stated, two boxes affected".
 
Additional Manufacturer Narrative
The following fields were updated due to additional information: d10: device available for eval yes.D10: returned to manufacturer on: h6: investigation summary: the customer returned (9) 0.3ml 29ga syringes, reporting scale markings as defective.The syringes were visually examined and observed scale markings defective on the barrel.Upon visual examination, embecta was able to confirm the customer-indicated failure.A review of the device history record was completed for batch #2003427 all inspections were performed per the applicable operations qc specifications.No root cause can be determined.
 
Event or Problem Description
 
Event or Problem Description
 
Additional Manufacturer Narrative
H6: investigation summary: no samples (including photos) were returned therefore the complaint could not be confirmed and the root cause is undetermined.This is the 1st complaint for the reported lot number.A review of the manufacturing records was performed, and no non-conformances were raised in association with this type of event for this lot.Complaints received for this device and reported condition will continue to be tracked and trended.If samples are received in the future the complaint will be reopened for further investigation.Based on the above, no additional investigation and no corrective/preventative action (capa) or situational analysis (sa) is required at this time.

Brand Name
BD¿ PET SYRINGES VETERINARY INSULIN SYRINGE
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BD MEDICAL - DIABETES CARE
1329 west highway 6
holdrege NE 68949
Manufacturer (Section G)
BD MEDICAL - DIABETES CARE
1329 west highway 6
holdrege NE 68949
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8448235433
MDR Report Key16640347
Report Number1920898-2023-00171
Device Sequence Number6048793
Product Code FMF
UDI-Device Identifier00382903230006
UDI-Public00382903230006
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/20/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number323000
Device Catalogue Number323000
Device Lot NumberSEE H10
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/13/2023
Supplement Date Received by Manufacturer04/14/2023
07/20/2023
Initial Report FDA Received Date03/29/2023
Supplement Report FDA Received Date04/30/2023
08/08/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown